Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Large bulge on upper Abdomen with a horrible pain

I have had this large bulge on my upper abdomen for almost a year now and it's beginning to hurt badly. Just last month the pain has been getting worse and worse and now it's constant. I'm always constipated and gassy. I'm weak and nauseous as well. I can't even sleep anymore because of the pain. I have vomited a few times as well. Right before the gas comes, my stomach cramps hard and the pain is horrible. I do not have insurance so there isn't much I can do right now. Please I need to know if I need surgery or what I can do to make it better. Thank you.
Asked On : Wed, 3 Feb 2010
Answers:  2 Views:  919
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
  Anonymous's Response

Have you heard of hiatus hernia? It has a very similar presentation. Our professor was explaining about it today in our class. Do get it checked by a General Surgeon.

Answered: Wed, 3 Feb 2010
  User's Response

Is it something I need to get checked out immediately? And do I need surgery?

Answered: Wed, 3 Feb 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor